# SDR USAASB03058

- Difficulty date: May 1, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CLT - FLT 337 - PILOT REPORTED THE EMERGENCY LIGHTS AT SEAT ROWS 17 THROUGH 22 AND AT THE AFT RIGHT SERVICE DOOR ILLUMINATED DURING PUSHBACK.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK FOR THAT SECTION OF EMERGENCY LIGHTS.  OPERATIONAL CHECK GOOD.  (M)
